Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the nature of $\theta$ in the mean-value theorem of the differential calculus

Author: Ganesh Prasad
Journal: Bull. Amer. Math. Soc. 36 (1930), 289-291
MathSciNet review: 1561937
Full-text PDF

Additional Information

PII: S 0002-9904(1930)04937-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia